# SDR AALA20100206LAX01

- Difficulty date: February 5, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 90,421 hours, 17,022 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Faulty
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CAPTAIN REPORTED FLAP/SLAT PROBLEMS ON APPROACH. EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
